1. Anyone tried this? Any experiences?
    It seems very promising, but it's not available nor legal here.
  2. melatonin is a hormone that occurs naturally in your body. It makes you sleepy. If you're having problems sleeping, I would recommend 5-HTP (hydrixy triptophan). If you take melatonin, you need to take it consistently for at least 6 weeks because it changes your circadian rhythms (and messes with your natural sleep cycle).

    Melatonin is available at GNC and Vitamin Shoppe in the US - and is legal. I just don't recommend it.

    BTW, I've been in the vitamin / health supplement industry for 10 years) ;)
  3. I assume you're talking about the tanning pill? It was in clinical trials as of April 2007, so I doubt you can get it yet.
  4. Isn't it an injectable?
  5. ^
    Yes, talking about the pill. I know you can get it as an injectable, but that freaks me out.
  6. Wow, I took melatonin because I couldn't sleep.. I didn't know that it messes with your circadian rhythms! I also didn't know you had to take it for a long time.. I only take it when I can't sleep every now and then.


    Now the other one, I don't know about the tanning thing.. I've just known melatonin for sleepless nights.
  7. sorry... misread the first post! (Or maybe can't read at all sometimes LOL) Sheesh... well, now you know something about melatonin. :shame:
  8. I use melanotan 2 and quite happy with it if I may say so il give you my story.....
    I ordered off a website online after spending around 2 years researching it. I got a 20mg starter pack which included 20mg melanotan 2, 20mg of sterile water, 20 syringes and 20 bacterial wipes. Ino you think oh my god never order drugs online but that was just a chance I was willing to take. So I mixed my first vile and took 1mg of melanotan pre mixed with the sterile water as instructed and filled my syringe ready to inject.
    First shot had side effect of slight nausea and flushing however only lasted several minutes. Hopped into bed and slept it off. Next day took another 1mg before bed, no side effects this time.
    I continued to inject everyday until both my 10mg vials where empty. After I'd finished my 20mg I'd noticed my back was now covered in dark moles and a few new dark freckles dotted round my body. Not the best of looks :sad: but I have gained a slight tan. Now I new 20mg was not going to be enough to give me a deep tan without Sunbed use but that was all I could afford at that time. I am now ordering another 80mg melanotan 2 and that should last me all summer I'm guessing. So if you have any other questions about melanotan feel free to ask :smile: x
  9. oh god this again?
  10. Sorry about this not being about the question in this thread, but I had to address a few things real quick. I heard that melatonin is very safe and have never heard anything about this... Are there any studies/sources/links that say that melatonin messes with your sleep cycle? Also, can't excessive 5-HTP cause serotonin syndrome? I'm not sure it's wise to take 5-HTP for long periods of time... I'm not in the vitamin industry at all, but have read about those two supplements a lot.
  11. wasnt there a thread on this before? it was closed because it seemed more unsafe then safe and had a slew of side effects... :shrugs:
  12. No, it was closed because it was spam.
  13. Wait. You got ugly moles all over your back with 20mg and now your getting 80mg???

    Is it me or does that sound like a stupid plan??? Sorry but its insane. Yes. I'm being rude and judgemental. You are injecting a non fda approved chemical in your body for vanity reasons alone and have had negative side affects and choose to ignore them?

    Am I alone in thinking its nuts???
  14. ^ No. I'd rather be pasty than inject stuff into my body... or develop more moles.